# SDR AALA202208102486

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 24,428 hours, 11,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT DOOR DAMPER AND EMERGENCY OPERATION CYLINDER NEEDS SERVICE. SERVICED AFT LEFT DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
